# SDR AALA202404154490

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,197 hours, 33,222 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 300
- Component: Elevator, Airbus
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR INBOARD ACTUATOR FITTING CRACKED. REPLACED ELEVATOR ASSEMBLY PER TASK CARD 26L30027001.
